# SDR CALA2017090102980

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 146N365064
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE AFT LAV SERVICE PAN HAS FRETTING CORROSION AROUND PAN LIP NO ALLOWABLE LIMITS FOUND IN SRM FOR LWR FUSELAGE AFT LAV SERVICE PAN. REMOVED AND REPLACED AFT LAV SERVICE PAN IAW B757-200 SRM 51-40-02 PAR 4,7 FIG 3,6,8,12.
